English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Automorphisms and holomorphic mappings of standard CR-manifolds and Siegel domains

MPS-Authors
/persons/resource/persons235201

Ezhov,  V.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236154

Schmalz,  G.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ezhov, V., & Schmalz, G. (1998). Automorphisms and holomorphic mappings of standard CR-manifolds and Siegel domains. Journal of Mathematical Sciences, 92(2), 3712-3763.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3838-F
Abstract
There is no abstract available